# SDR MASA2011052602864

- Difficulty date: May 25, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 15,651 hours, 12,653 cycles
- Engine: Ge CF348C5
- Engine time: 15,657 hours, 12,658 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

RT ENG ITT REACHED 968 FOR 6 SECONDS.  PERFORMED COMP WASH TEMP AFTER WASH 922.
